Catecholaminergic polymorphic ventricular tachycardia is a rhythm disorder that develops due to genetic reasons in the absence of structural cardiac abnormalities. Ventricular tachycardia, ventricular fibrillation, cardiac arrest, and death may occur. Two-year-old patient presented to the Emergency Department with sudden cardiac arrest. He had syncope attacks after playing with his brother and he was followed up by the pediatric neurology and cardiology clinics. Cardiopulmonary resuscitation was performed, and he was then transferred to the Intensive Care Unit because of hypotension; dobutamine and norepinephrine treatment was started. After treatment, ventricular tachycardia, ventricular fibrillation, and cardiac arrest developed. Dobutamine and noradrenaline was stopped immediately and amiodarone was started. A genetic test revealed heterozygote missense mutation (c.9110G>A(p.Gly3037Asp)) in exon 64 of the RYR2 gene, which is compatible with catecholaminergic polymorphic ventricular tachycardia. This mutation has been reported in the literature for the first time. This case is presented with the purpose of highlighting catecholaminergic polymorphic ventricular tachycardia.